Please use this identifier to cite or link to this item:
doi:10.22028/D291-40301
Title: | Prescribed-time control for a class of semilinear hyperbolic PDE-ODE systems |
Author(s): | Irscheid, Abdurrahman Espitia, Nicolas Perruquetti, Wilfrid Rudolph, Joachim |
Language: | English |
Title: | IFAC-PapersOnLine |
Volume: | 55 |
Issue: | 26 |
Pages: | 47-52 |
Publisher/Platform: | Elsevier |
Year of Publication: | 2022 |
Free key words: | distributed parameter systems nonlinear PDE-ODE systems semilinear hyperbolic systems boundary control prescribed-time control prediction |
DDC notations: | 500 Science |
Publikation type: | Conference Paper |
Abstract: | A prediction-based controller is shown to achieve prescribed-time stabilization of a nonlinear infinite-dimensional system, which consists of a general boundary controlled first-order semilinear hyperbolic PDE that is bidirectionally interconnected with nonlinear ODEs at its unactuated boundary. The approach uses a coordinate transformation to map the nonlinear system into a form suitable for control. In particular, this transformation is based on predictions of system trajectories, which can be obtained by solving a general nonlinear Volterra integro-differential equation. Then, a prediction-based controller is designed to stabilize the system in prescribed-time. Numerical simulations illustrate the performance of both the prescribed-time controller and an asymptotically stabilizing one, which follows as a special case. |
DOI of the first publication: | 10.1016/j.ifacol.2022.10.375 |
URL of the first publication: | https://www.sciencedirect.com/science/article/pii/S2405896322024181 |
Link to this record: | urn:nbn:de:bsz:291--ds-403015 hdl:20.500.11880/36209 http://dx.doi.org/10.22028/D291-40301 |
ISSN: | 2405-8963 |
Date of registration: | 10-Aug-2023 |
Notes: | IFAC PapersOnLine, Volume 55, Issue 26, 2022, Pages 47-52 |
Faculty: | NT - Naturwissenschaftlich- Technische Fakultät |
Department: | NT - Systems Engineering |
Professorship: | NT - Prof. Dr. Joachim Rudolph |
Collections: | SciDok - Der Wissenschaftsserver der Universität des Saarlandes |
Files for this record:
File | Description | Size | Format | |
---|---|---|---|---|
1-s2.0-S2405896322024181-main.pdf | 708,66 kB | Adobe PDF | View/Open |
This item is licensed under a Creative Commons License